# SDR 96ZZZX5484

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: B002881
- Condition: Erratic
- Location: Dc Sys
- Part time: 1,700 hours
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR BECAME UNSTABLE ALLOWING ALTERNATOR TO DROP OFF-LINE.  REGULATOR WOULD NOT ADJUST, REQUIRED REPLACEMENT.  UNIT LAST OVERHAULED BY NV2R045L.
